# SDR DALA2024061906242

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,691 hours, 34,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: R+R 2L DOOR GIRT BAR END CAP PER B757 AMM 25-66, OPS CKS GOOD. (5371896)
